# SDR ASAA2024042850058

- Difficulty date: April 28, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 58,480 hours, 17,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RH TRANSITION CORRODED FROM STA 727 TO STA 787 IN MULTIPLE AREAS. GROUNDED - YES. FABRICATED NEW AFT CARGO PIT R/H TRANSITION FROM STA 727 TO STA 987 IAW B737-800 SRM 51-40-05-0G-0.W= 12FT O= .040 R= .000 L= 12FT D= .040.
